CureZone   Log On   Join
Re: Severe stomachaches and rashes from Colostrum?
 
uofagirl Views: 25,659
Published: 14 years ago
 
This is a reply to # 1,083,519

Re: Severe stomachaches and rashes from Colostrum?


Thanks. I think it was too much too fast. I've cut down the amount of colostrum I'm taking and the stomach pains have really subsided. The rashes haven't gotten worse since the reduction and I'll be taking it more slowly and based on how my body responds. Thanks again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.406 sec, (1)